C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT,HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Model Number |
0603880 |
| Medical Device Problem Codes |
Fracture (1260); Defective Component (2292); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiration date: (expiry date: (b)(4) 2026) the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
Event or Problem Description
It was reported that during a port placement procedure, the dilator allegedly did not dilated properly.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 7.0fr peel-apart sheath and vessel dilator were returned for evaluation.Functional, gross visual, and microscopic visual evaluations were performed.The investigation is inconclusive for the reported defective component issue, as the exact circumstances at the time of the reported event cannot be verified, and the reported event could not be reproduced in the lab.The investigation is confirmed for the identified fracture and deformation issues, as the distal tip of the vessel dilator was noted to be fractured, blunt and deformed.The distal tip of the peel-apart sheath was noted to be deformed.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 02/2026).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.